# SDR SWIA200820632

- Difficulty date: December 10, 2008
- Submitted: December 17, 2008
- Operation: Air carrier
- Aircraft: N217SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120286
- Aircraft time: 35,457 hours, 47,176 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SVC CHECK, RIGHT WING LEADING EDGE, INBOARD RIB ASSEMBLY IS CRACKED IN TWO PLACES.  REPLACED PER SRM.
